# SDR DL72E971950

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STA 930 STR 13 AND 14 LT SIDE.  REPAIRED PER M/M 53-10-4 FIG 25 AND ERA 330775-14.
